# SDR REXA2022102602309

- Difficulty date: October 20, 2022
- Submitted: October 26, 2022
- Operation: Air carrier
- Aircraft: N919XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15163
- Aircraft time: 33,242 hours, 22,956 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: MM67035655003
- Condition: Corroded
- Location: Bs 985-1047
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FLOOR SILL FROM FS 985 TO FS 1047 HAS MULTIPLE SPOTS OF CORROSION	REMOVED AND REPLACED LH LOWER SILL MM670-35655-003 FS 1000 - 1047 WITH NEW P/N MM670-35655-003 REF CRJ 900 SRM 51-42-06-001-001-A01 , SRM 51-42-10-001-001-A01 AND SRM 51-42-21-001-001-A01. COMPLIED WITH ALL STEPS OF EA CRJ953-14614 REV IR DATED 09/28/2022 FOR REWORKED AREAS ON LH FLOOR INTERCOSTAL FS985 - 1000
